# SDR CA050623006

- Difficulty date: June 13, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 10,502 hours
- Engine: Pwa R985AN14B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Fitting
- Part number: 58C015
- Condition: Cracked
- Location: Strut
- Part time: 10,800 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE SPREADER BAR FROM THE FLOAT, A CRACK WAS NOTED ALONG THE CASTING SEAM OF THE RT FRONT FLOAT STRUT FITTING.  THE ONLY TIME THIS AREA IS EXPOSED IS DURING HEAVY MAINTENANCE, WHERE THE AIRCRAFT IS REMOVED FROM FLOATS AND THE FLOATS ARE DISMANTLED.
